I took one Effexor XR pill (37.5 mg) last Monday night and I woke up the next morning at 6:30am in a panic attack (which I haven’t had in years) and I stayed up all day. I felt like I could run a marathon yet at the same time I couldn’t even stand up straight without leaning over from exhaustion. During the day I was very drowsy/anxious and at one point during driving I started to see lights/colors and my vision went spotty. Now I’m not sure if that was the medication or me just actually panicking. So I stopped taking it after that. I only took the 1 pill and freaked out because I have never taken antidepressants before. I’m 22 years old and I’ve had anxiety and depression since I was 11. But today I decided to try the pill again and see if it will be better this time before I call my doctor. However, it is currently almost 6am and I woke up in yet another panic attack after taking this pill again. My question is, how long does Effexor XR last in your system and will i have any bad side effects for not taking the pill again tonight? Because I am definitely not taking this medication anymore. I know that’s its only one dose, but I am a very nervous person and I don’t like not feeling in control of myself. I never drink or do any drugs because of this reason. But with Effexor I feel like i don’t know what’s going to happen and that’s scaring me so I just want it out of my system as soon as possible. I am also nervous about taking this because I was prescribed the lowest possible dose of birth control and it made me extremely extremely sick for 2 months and the only reason I started taking the antidepressants was because I was told I couldn’t take any type of birth control without them. But I’d rather not take any of this medication anymore if I’m being honest. I’ve been so messed up for the past 3 months because of birth control and now these antidepressants. I just want it all out of my system now.
How long before Effexor XR leaves my system?
Question posted by Luvbuggxx on 6 Nov 2018
Last updated on 6 November 2018 by LousArk
You shouldn't get more side effects for not taking another pill today. Not after just 1 dose.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.